# SDR SWAA2022012462636

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 77,210 hours, 46,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR EXTERIOR EMERGENCY LIGHT IS INOP ; / [01] REMOVED AND REPLACED THE AFT RIGHT EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06. OPERATIONAL CHECK IS NORMAL.
